# SDR AALA20140724009

- Difficulty date: July 24, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 82,173 hours, 13,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Relay
- Part number: XD4L015
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXITS FAILED SQUIB TEST.  REPLACED LT & RT K1 RELAY.
